# SDR FDEA201005291735

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397415021000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM FRAME 60, 45" RT OF CTRLINE, UPPER CHORD LOWER   SURFACE IS EXFOLIATED AROUND FASTENER HOLE APPROX 4 SQ IN TOTAL. R & R FR 60 CROSSMEMBER SEC BEAM RT AT AFT CARGO DOOR SILL BEAM IAW SRM 51-72-10.
